# SDR HALA2015051500081

- Difficulty date: May 15, 2015
- Submitted: May 16, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 49,638 hours, 9,082 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATS HAS DISCOVERED CORROSION ON THE UPPER SURFACE OF THE LT WING UPPER SKIN AT WING FS 616.2.  DURING MINOR CORROSION REMOVAL IAW SRM IT WAS NECESSARY TO REMOVE FASTENER IN THE BLENDOUT AREA.  ATS HAS ATTMEPTED TO REMOVE FASTENER IN THE BLENDOUT AREA, HOWEVER THE DISCREPANT FASTENER WAS A PLUGGED HOLE IN THE SKIN DURING WINGLET MOD INSTALLATION IAW DWG SHEET 11, STC ST019205E, WINGLET INSTALLATION AP67.3-AML 1920, AND ATS HAS OVER-DRILLED INTO THE U-CHANNEL.  THE UPPER SURFACE CORROSION REMOVAL WAS WITHIN SRM ALLOWABLE LIMITS.  ATS FOUND DIFFICULTY TO REINSTALL THE PLUG RIVET BACK, AND NEED CONTINUE TO DRILL ALL THROUGH THE U-CHANNEL. THE STRAP, PN 767-3523-19 AND PN 767-3172-5 STIFFENER WERE COMPLETLY REMOVED TO FACILITE PLUGGING BACK THE HOLE.
